# SDR HEED065765

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 6871937
- Condition: Leaking
- Location: Engine Oil
- Part time: 442 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TUBE WEEPS OIL AROUND LARGER B-NUT. REPLACED UNIT.
